# SDR USAA2011122800024

- Difficulty date: December 10, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT AFT LAV FLOORBEAM BETWEEN BS 1006 TO BS 1016 & BETWEEN LBL 6 TO LBL 11.  REPLACED LEFT AFT LAV FLOORBEAM BETWEEN BS 1006 TO BS 1016 & BETWEEN LBL 6 TO LBL 11 IAW B737 SRM 51-10-02-0G, 53-60-51-1A-1 & 51-40-02-0G.
